Skip to content Skip to navigation

On Strong Oscillation Criteria for Bounded Solutions for Some Quasilinear Second Order Elliptic Equations

Commun. Math. Anal.
Volume 13, Number 2 (2012), 15 - 26

On Strong Oscillation Criteria for Bounded Solutions for Some Quasilinear Second Order Elliptic Equations

Price: $20.00

Abstract

In this work, some boundedness conditions on the coefficients of some general half-linear quasilinear elliptic equations are used to establish some oscillation criteria for those equations. Emphasis is put on strongly oscillatory conditions. This is obtained by using some comparison methods and Picone-type formulas.